advertisement
Question
Posted by: Fudge | 2004/11/18

Thin lining

I sufferred from abscent periods. In fact - never had it before. (Age 23) Recently went to Gynae, because hubby and me are TTC.
He put me on Prempak for 1 month. My period only started on day 27. ( Second last placebo tablet) It was not really heavy at all and I think it is more what some poeple would call spotting. I starter my second course of Prempak. From day 5 to 9 I took Clomid. Today is day 9, but the spotting still has not stopped. I feel healthy without any pains. Should I call the doc or just leave it and wait anther week or so. It isnt really bothering me except that I can image that if I do in fact ovulate this month the egg might not have anything to attach do as my lining would be much to thin.
Advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you do ovulate, it will only be in a week or so, so wait a bit longer before contacting your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Healthcare | 2004/11/20

It appears that you may have premature ovarian failure i.e your ovaries were producing sufficient estrogen and hence no period.
Prempak is a hormone replacement medication to increase mainly your estrogen levels (& balance your progesterone from D11-21).
It should preferably be taken for at least 3 months on its own before Clomid is introduced as Clomid itself has anti-estrogenic effects. Hence the continued spotting as Clomid reduces the estrogen levels while it is being taken.

Best regards

Reply to Healthcare

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement